# SDR ASAA2019123071717

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 18,015 hours, 5,764 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD ZONE TEMP ON RECALL ENROUTE RAN QRH AND IT WENT OUT. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE PER B737-900 FIM 21-62 TASK 801. HAD FAULT FLT DECK TRIM VALVE ON PREVIOUS FLIGHT. PERFORMED FIM 21-62 TASK 832 AND DURING INITIAL EVALUATION FAULT CLEARED AND NO FURTHER ACTION NECESSARY.
